# SDR WRNA20140027

- Difficulty date: December 8, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N950AR
- Make and model: Doug MD-11F
- Aircraft serial: 48461
- Aircraft time: 72,183 hours, 16,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT WALKAROUND, FOUND A DENT ON FUSELAGE FWD OF THE FWD CARGO DOOR.  REPAIRED IAW STS EO 100-2014-114.  ALL WORK DOCUMENTED ON NR 26850, 002651, 003002.
